MAUDE Adverse Event Report: RESPIRATORY HUMIDIFIER; BTT

RESPIRATORY HUMIDIFIER; BTT
Model Number MR850
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We are in the process of finalising our investigation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) reported on behalf of a healthcare facility in (b)(6)that the audible alarm of an mr850 respiratory heated humidifier was not working.There was no patient involvement.
 
Event or Problem Description
A healthcare facility in sweden reported on behalf of a healthcare facility in south africa that the audible alarm of an mr850 respiratory humidifier was not working.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint mr850 respiratory humidifier was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information provided by the customer, previous investigations of similar complaints, and our knowledge of the product.Results: the customer reported that the audible alarm of an mr850 respiratory humidifier was not working.Conclusion: without the complaint device, we are unable to determine what may have caused the reported failure.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition, the product technical manual states that "all servicing procedures shall be followed by a humidifier functional test and an electrical safety test, to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
BTT
MDR Report Key11173144
Report Number9611451-2021-00047
Device Sequence Number17036928
Product Code BTT
UDI-Device Identifier09420012407184
UDI-Public(01)09420012407184(10)2101208131(11)200720
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850
Device Catalogue NumberMR850
Device Lot Number2101208131
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer01/17/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date02/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1